# SDR QXEA2016092600606

- Difficulty date: September 13, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON FLANGE, FWD SIDE OF FRAME, AT BS 71.2 BETWEEN STRINGERS 30 & 31L.  BLENDED FRAME FLANGE IAW SRM 53-00-00 REPAIR-09.  COMPLIED WITH ET & UT INSPECTION IAW NDTM 51-00-06 & 51-00-04.  NO DEFECTS NOTED.  FOUND TO BE WITHIN LIMITS IAW SRM IAW 53-00-00-02-09 R-9.
